# SDR 95UAL900023

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OW EEL LIGHTS INOP.  REPLACED BATTERY PACK.
